# SDR MASA2011041302392

- Difficulty date: April 10, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,688 hours, 33,274 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 7G1140
- Part serial: 1992A
- Condition: Faulty
- Location: Fuel System
- Part time: 4,837 hours, 6,073 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FUEL LOW PRESS CAUTION.  MX REPLACED THE FUEL PRESSURE SWITCH.
